# SDR FDEA201106172308

- Difficulty date: June 17, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 6,280 hours, 3,397 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960105203
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP LOWER SURFACE BETWEEN RIB 1C AND RIB 3 AT APPROX 25 INCHES FROM FORWARD EDGE FOUND WITH A SMOOTH DENT.  TRIMMED OUT AS PER SRM 57-50-00   REV 20, FIG 205.  REPAIR DOUBLER FABRICATED AND INSTALLED AS PER SRM 57-50-00 REV 20, FIG   205.  REPAIR CARRIED OUT ON RSC ITEM AND CLASSISIFIED AS MAJOR PER GMM 6-2-100 REV   112.
